# SDR AALA20101110TUL03

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 59,149 hours, 20,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT 28D MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT 28D.  OPS CHECK NORMAL.
